# SDR DALA2025081806164

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 66,667 hours, 34,990 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PULLS LT WHILE TAXING. NO CAUSE KNOWN FROM FLIGHT DECK.   PERFORMED GVI OF NOSE GEAR AND TIRES LOOKED GOOD TIRE PSI CORRECT,  PERFORMS OPS CHECK NOSE WHEEL STEARING WITH CFDS IAW AMM 32-51 NO FAULTS NOTED.
